# SDR CALA2018012000260

- Difficulty date: January 20, 2018
- Submitted: January 21, 2018
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 50,593 hours, 20,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT CHARGER M1695 WEAK.  REPLACED THE BATERY PACK IAW AMM 33-51-06, OPS CHECKED OK.
